MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 DRY DOC MACHINE

C.R. BARD, INC. (COVINGTON) -1018233 DRY DOC MACHINE
Catalog Number DD15
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient said there was a wire with a red cap exposed on the back of the drydoc.Per follow up with customer on (b)(6) 2020, they stated the device would not power on.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential root cause could be due to "loose connection in strain relief".The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿¿ always unplug drydoc¿ vacuum station when not in use.¿ do not immerse in water.As with most electrical devices, electrical parts in this system are electrically live even when the power is off.To reduce risk of electric shock, if the drydoc¿ vacuum station falls into water, unplug immediately.Do not reach into water.¿ if drydoc¿ vacuum station is dropped or tipped over spilling urine, unplug the unit and thoroughly inspect for loose or damaged parts before resuming use.Contact customer support at 1-888-201-1586 if damage is observed.¿ the 16¿ vacuum tubing connecting drydoc¿ vacuum station to collection canister may experience light condensation.This is not unusual and does not affect function.However, if urine or water has streamed into the pump, discontinue use and contact customer support at 1-888-201-1586.Some indications that water or urine has streamed into the pump are fluid or stains observed on the bottom exterior of device.¿ empty urine from collection canister regularly to prevent overflow.Failure to empty canister before urine overflow may cause damage to drydoc¿ vacuum station and is not covered under warranty.¿ it is important that the port connections be connected correctly for proper operation of the drydoc¿ vacuum station.¿ do not place drydoc¿ vacuum station or its cord across walkways creating a tripping hazard.".
 
Event or Problem Description
It was reported that the patient said there was a wire with a red cap exposed on the back of the drydoc.Per follow up with customer on 28jan2020, they stated the device would not power on.

Brand Name
DRY DOC MACHINE
Common Device Name
DRY DOC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9729653
Report Number1018233-2020-01174
Device Sequence Number727442
Product Code NZU
UDI-Device Identifier00801741151781
UDI-Public(01)00801741151781
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDD15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1